# SDR TRBA2007090

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 28,833 hours, 33,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PAX DOOR STAIR EMERGENCY FLOOD LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOD LIGHT ASSEMBLY IAW JIC NR 33-51-24.  PERFORMED OP CK.
